# SDR SWAA2021101228369

- Difficulty date: October 8, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N8704Q
- Make and model: Boeing 737-8
- Aircraft serial: 36988
- Aircraft time: 2,792 hours, 6,333 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 849589
- Part serial: MX710104
- Condition: Leaking
- Location: Nr 2 Hyd Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

HYDRAULIC SYSTEM B ENG2 PUMP HAD LOW PRESSURE LIGHT ILLUMINATED AT CRUISE. QRH COMPLETE SYSTEM B PRESSURE AND QUANTITY ARE NORMAL. TEN MILES FROM RUNWAY FLUID WAS NOTICED TO DROP 7% TO ZERO WITH NO OTHER LIGHTS. FLAPS TOOK LONGER TO MOVE TO 40. BRAKING ON TOUCHDOWN WAS SENSITIVE. EXITING RUNWAY STOPPED ON TAXI WAY AND OBSERVED MAJOR LEAK UNDER ENGINE TWO. FLAPS WERE LEFT AT 40. / TRANSFERRED TO NRC D478489. REMOVED AND REPLACED #2 ENGINE HYDRAULIC PUMP PER AMM 29-11-11. REMOVED AND REPLACED # ENGINE AGB ROTATING SEAL AT EDP PAD PER AMM 72-64-01. REMOVED AND REPLACED HYDRAULIC SYSTEM B PRESSURE MODULE FILTERS PER AMM 29-11-71. REMOVED AND REPLACED HYDRAULIC SYSTEM B RETURN FILTER PER AMM 29-11-64. REMOVED AND REPLACED #2 ENGINE DRIVEN CASE DRAIN FILTERS PER AMM 29-11-51. #2 ENGINE OIL FLUSH PER AMM 12-13-11. REMOVED AND REPLACED #2 ENGINE OIL FILTER PER AMM 79-21-07. OPS CHECK GOOD & LEAK CHECK GOOD.SA-M 326 ATTACHED S/N: A1308483POS 2 - TAG 572984 - PN OFF/ON 849589 - SN OFF MX710104 - SN ON MX787453
